Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 7, NWS Duluth, MN

March 20, 2021

NWS Duluth, MN issued this small craft advisory at Mar 20, 2021, 4:22 AM CDT. It took effect at Mar 20, 2021, 10:07 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2021, 4:22 AM CDT (09:22 UTC)
In effect from
Mar 20, 2021, 10:07 AM CDT
Expired
Mar 21, 2021, 9:35 PM CDT
In force
35 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

072 
WHUS73 KDLH 200922
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
422 AM CDT Sat Mar 20 2021

LSZ140-202130-
/O.NEW.KDLH.SC.Y.0007.210321T0300Z-210321T1800Z/
Grand Portage to Grand Marais MN-
422 AM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
CDT SUNDAY...

* WHAT...Waves 2 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...From 10 PM this evening to 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
7 follow-up statements
170 
WHUS73 KDLH 201507
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1007 AM CDT Sat Mar 20 2021

LSZ121-145>148-210315-
/O.EXB.KDLH.SC.Y.0007.210320T1507Z-210321T0900Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
1007 AM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...Southerly to southwesterly wind gusts to 25 knots 
  expected.

* WHERE...Chequamegon Bay-Bayfield to Oak Point WI, Duluth MN to 
  Port Wing WI, Port Wing to Sand Island WI, Sand Island to 
  Bayfield WI and Oak Point to Saxon Harbor WI.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-210315-
/O.CON.KDLH.SC.Y.0007.210321T0300Z-210321T1800Z/
Grand Portage to Grand Marais MN-
1007 AM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SUNDAY...

* WHAT...Waves 2 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...From 10 PM this evening to 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
873 
WHUS73 KDLH 202112
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
412 PM CDT Sat Mar 20 2021

LSZ140-210915-
/O.CON.KDLH.SC.Y.0007.210321T0300Z-210321T1800Z/
Grand Portage to Grand Marais MN-
412 PM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SUNDAY...

* WHAT...Waves 2 to 4 ft expected.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...From 10 PM this evening to 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-145>148-210900-
/O.CON.KDLH.SC.Y.0007.000000T0000Z-210321T0900Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
412 PM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...Southerly to southwesterly wind gusts to 30 knots 
  expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Duluth MN to Port Wing WI, Oak Point to Saxon Harbor WI 
  and Chequamegon Bay-Bayfield to Oak Point WI.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
257 
WHUS73 KDLH 210230
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
930 PM CDT Sat Mar 20 2021

LSZ145-210330-
/O.CAN.KDLH.SC.Y.0007.000000T0000Z-210321T0900Z/
Duluth MN to Port Wing WI-
930 PM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Widespread gusts around 25 knots are no longer expected.

$$

LSZ140-211430-
/O.CON.KDLH.SC.Y.0007.210321T0300Z-210321T1800Z/
Grand Portage to Grand Marais MN-
930 PM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...Waves 2 to 5 ft and a few gusts around 25 knots expected.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-146>148-210900-
/O.CON.KDLH.SC.Y.0007.000000T0000Z-210321T0900Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Oak Point to Saxon Harbor WI-
930 PM CDT Sat Mar 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts around 25 kt.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Oak Point to Saxon Harbor WI and Chequamegon Bay-Bayfield 
  to Oak Point WI.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
549 
WHUS73 KDLH 210909
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
409 AM CDT Sun Mar 21 2021

LSZ121-146>148-212115-
/O.EXP.KDLH.SC.Y.0007.000000T0000Z-210321T0900Z/
/O.NEW.KDLH.SC.Y.0008.210321T1700Z-210322T0000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Oak Point to Saxon Harbor WI-
409 AM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected.

* WHERE...Chequamegon Bay-Bayfield to Oak Point WI, Port Wing to 
  Sand Island WI, Sand Island to Bayfield WI and Oak Point to 
  Saxon Harbor WI.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ145-212115-
/O.EXB.KDLH.SC.Y.0007.210321T1700Z-210322T0000Z/
Duluth MN to Port Wing WI-
409 AM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...Southwest winds around 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Duluth MN to Port Wing WI.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-212115-
/O.EXT.KDLH.SC.Y.0007.000000T0000Z-210322T0900Z/
Grand Portage to Grand Marais MN-
409 AM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY...

* WHAT...Waves 2 to 5 ft.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
993 
WHUS73 KDLH 211451
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
951 AM CDT Sun Mar 21 2021

LSZ144-220300-
/O.EXB.KDLH.SC.Y.0008.210321T1500Z-210322T0300Z/
Two Harbors to Duluth MN-
951 AM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Two Harbors to Duluth MN.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-146>148-220300-
/O.EXT.KDLH.SC.Y.0008.210321T1500Z-210322T0300Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Oak Point to Saxon Harbor WI-
951 AM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Oak Point to Saxon Harbor WI and Chequamegon Bay-Bayfield 
  to Oak Point WI.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ145-220300-
/O.EXT.KDLH.SC.Y.0007.210321T1500Z-210322T0300Z/
Duluth MN to Port Wing WI-
951 AM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Duluth MN to Port Wing WI.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-220300-
/O.CON.KDLH.SC.Y.0007.000000T0000Z-210322T0900Z/
Grand Portage to Grand Marais MN-
951 AM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WHAT...South winds 15 to 20 kt with waves 3 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
942 
WHUS73 KDLH 212044
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
344 PM CDT Sun Mar 21 2021

LSZ140-220300-
/O.EXT.KDLH.SC.Y.0007.000000T0000Z-210322T0300Z/
Grand Portage to Grand Marais MN-
344 PM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Waves 3 to 5 ft.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-144-146>148-220300-
/O.CON.KDLH.SC.Y.0008.000000T0000Z-210322T0300Z/
Chequamegon Bay-Bayfield to Oak Point WI-Two Harbors to Duluth MN-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Oak Point to Saxon Harbor WI-
344 PM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 30 kt.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Two Harbors to Duluth MN, Oak Point to Saxon Harbor WI and 
  Chequamegon Bay-Bayfield to Oak Point WI.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ145-220300-
/O.CON.KDLH.SC.Y.0007.000000T0000Z-210322T0300Z/
Duluth MN to Port Wing WI-
344 PM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Duluth MN to Port Wing WI.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

JTS
773 
WHUS73 KDLH 220235
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
935 PM CDT Sun Mar 21 2021

LSZ121-144-146>148-220345-
/O.CAN.KDLH.SC.Y.0008.000000T0000Z-210322T0300Z/
Chequamegon Bay-Bayfield to Oak Point WI-Two Harbors to Duluth MN-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Oak Point to Saxon Harbor WI-
935 PM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves are beginning to subside and will continue to ease
overnight.

$$

LSZ140-145-220345-
/O.CAN.KDLH.SC.Y.0007.000000T0000Z-210322T0300Z/
Grand Portage to Grand Marais MN-Duluth MN to Port Wing WI-
935 PM CDT Sun Mar 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves are beginning to subside and will continue to ease
overnight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 12:48 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 20, 12:48 AM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1248 AM CDT Sat Mar 20 2021

.DISCUSSION...(This evening through Thursday)
Issued at 447 PM CDT Fri Mar 19 2021

Summary: Elevated to near critical fire weather conditions will
be found across the region on Saturday. Some rain chances return
Sunday afternoon, and a spring system may bring rain and possibly
some snow early next week.

Elevated to near critical fire weather conditions persist this
afternoon with minimum RH values ranging from around 15 to 20%
across northwest Wisconsin to 20 to 30% across northeastern
Minnesota. Blustery winds gusting to 20 to 25 mph will keep these
elevated fire weather concerns through the afternoon and early
evening.

On Saturday, gusty south to southwest winds with speeds from 10 to
20 mph and gusts from 30 to near 40 mph will combine with min RH
values from 15 to 25% from east-central Minnesota into northwest
Wisconsin to produce another day of near-critical fire weather
conditions. Elevated to near-critical fire weather conditions are
expected for the rest of northeastern Minnesota as well with min
RH values ranging from ~25 to 40%. There is a bit of uncertainty
on how far west the lowest humidities will drop due to slightly
more moist (but still quite dry) air advecting in as a weak short
wave passes overhead Saturday morning. Most models continue to
suggest a presence of very dry air Saturday afternoon, especially
across northwest Wisconsin, with a low level jet helping to mix
some of the -40 to -50C air between ~800 to 900 mb to the surface.
A potent inversion will keep most of the driest air elevated, but
nonetheless, a very dry Saturday is in store. With some of the
uncertainty remaining on how low min RH values may fall Saturday
afternoon across northeastern Minnesota, a Fire Weather Watch
remains in effect for St. Louis, Carlton, Aitkin, and Pine
Counties from noon to 6 PM. Temperature- wise, warm air advection
will allow high temperatures to rise into the 50s to near 60
degrees.

A pattern change will occur on Sunday as an upper level trough and
a cold front pass through the region. Rain is likely Sunday
afternoon into Sunday night with generally light amounts ranging
from 0.1" to 0.2". The cold front will drift east and stall just
east of our region with an area of high pressure taking its place
on Monday. On Tuesday, a more potent spring storm will ride
northeast along the stationary front and produce widespread rain
and possibly some snow across much of the region. Recent model
runs suggest the storm may track a bit further east, which also
introduces the possibility for a bit of accumulating snow for
portions of northeastern Minnesota on Tuesday into Wednesday. Most
likely this will occur as a mix on Tuesday, with a possible
transition to all snow Tuesday night. Northwestern Wisconsin
should see primarily rain from this system. In addition, gusty
northeasterly winds will be possible Tuesday into Tuesday night
before weakening on Wednesday. A break from precipitation is
possible on Thursday, but an active pattern will likely keep
on-and-off precipitation chances possible for the rest of the
week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1247 AM CDT Sat Mar 20 2021

VFR conditions are expected over the next 24 hours. Low level
wind shear continues for all TAFs except HYR, which will only
experience LLWS for a brief hour early this morning. Gusty winds
due to a tight pressure gradient should be present for the rest of
the TAF period. Tomorrow night, LLWS up to 50 kts resultant of a
LLJ over the Northland will affect all terminals.

&&

.MARINE...
Issued at 941 PM CDT Fri Mar 19 2021

Southwesterly winds continue to stream across the Lake this evening
around 5 to 10 knots. Tomorrow, winds are expected to enhance out of
the south across the Northland. However, the stable air over Lake
Superior will likely inhibit most of the winds from mixing across
the near shore zones. There could be a few gusts upwards of 25 knots
by the afternoon in areas closest to the shoreline. Confidence is
not high in these winds expanding far enough into the Lake to
warrant any headlines at this time.

Saturday night into Sunday conditions could turn hazardous for small
crafts as an approaching system from the west will better mix
southerly winds across the Lake. Additionally, chances for rain
return Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  31  55  38  54 /   0   0   0  40
INL  31  59  39  54 /   0   0   0  70
BRD  33  56  41  55 /   0   0   0  50
HYR  29  58  37  58 /   0   0   0  20
ASX  32  59  40  58 /   0   0   0  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Fire Weather Watch from noon CDT today through this afternoon
     for MNZ011-019-035>038.

LS...None.
&&

DISCUSSION...JDS
AVIATION...LE/Kossen
MARINE...Britt
Hazardous weather outlook, Mar 19, 10:08 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
1008 PM CDT Fri Mar 19 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
1008 PM CDT Fri Mar 19 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Elevated fire weather conditions are forecast Saturday due to low
humidities and gusty southerly winds in the afternoon. A Fire
Weather Watch is in effect for portions of northeast Minnesota.

.SPOTTER INFORMATION STATEMENT...

For the month of March we are actively recruiting for CoCoRaHS,
the Community Collaborative Rain, Hail, and Snow network. If you
would like to volunteer to become a regular reporter of rain hail
and snow, please visit https://www.cocorahs.org for more
information.

LSZ121-140>148-201030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
1008 PM CDT Fri Mar 19 2021

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong winds may accompany a system Tuesday and Tuesday night,
causing hazardous conditions for small craft.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 5:37 AM CDTRed Flag WarningDLHCarlton, Pine, Saint Louis13 hr

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.